MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Catalog Number 202446010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that all polyosteotome was found broken upon cleaning up.

Brand Name
SIGMA HP UNI AP KEEL OSTEOTOME
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8230959
Report Number1818910-2019-80283
Device Sequence Number215943
Product Code HWM
UDI-Device Identifier10603295083160
UDI-Public10603295083160
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202446010
Device Lot NumberGM0709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/09/2019
Patient Sequence Number1